# SDR ABXA201004120050

- Difficulty date: March 27, 2010
- Submitted: April 12, 2010
- Operation: Air carrier
- Aircraft: N769AX
- Make and model: Boeing 767281
- Aircraft serial: 22787
- Aircraft time: 50,606 hours, 39,629 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 141T2938
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE WHEEL WELL VERTICAL CHORD AT RBL 25 STA 287 IS CRACKED IN RADIUS LOCATED 11.5 INCHES BELOW W/W CEILING.  CRACK IS APPROX .437 INCH IN LENGTH.  REPAIRED VERTICAL CHORD IAW 767 SRM 51-70-12.
